Post # 1
Regular bee going anonymous for this question. I started with Depo Provera in December and BCP in March in anticipation of becoming sexually active after getting married in April. Immediately after starting, I noticed a severe drop in my libido, and even more disappointing, I haven’t enjoyed intercourse yet. I understand most women need clitoral stimulation to O, but don’t those women at least feel SOME pleasure with penetration? I feel something, but I don’t consider it pleasurable. I can O sometimes with a vibe or with Darling Husband stimulating my clitoris, but it doesn’t seem as powerful to me as I would expect and is barely worth the trouble. Does low libido automatically take away pleasure? I’m afraid I just don’t have good nerve endings.
I stopped BCP in mid-August, but still nothing has changed, so I’m thinking of taking a testosterone cream prescribed by my doctor. Has anyone tried this, and does it work? (It costs ~$200!) Does anyone have any other suggestions? I’ve tried Spanish Fly, Pur, Zestra, herbal pills, KY Mine and Yours, and On arousal gel.
Post # 3
- Wedding: June 2013 - Upstate NY
@imamrsbee25: Girl, don’t wait for the big O with penetration. I’ve read many, MANY sources that say only 20-30% of woman can achieve it that way. It has something to do with the clit being near the insertion point, to not mince words. There’s lot so fother ways to get off. Keep trying!!
I’m not sure low libido can take that great sensation away but maybe so…?
I have had low libido for years. I guess it comes with being with the same guy for YEARS. Sorry if this wasn’t much help.
Post # 4
@imamrsbee25: I’ve never heard of birth control lowering your libido. Most women don’t orgasm from penetration, it takes clitoral stimulation as well 🙂 What helps me (TMI sorry) is being on top and having him stimulate my clit.
Post # 5
Call your doctor. You probably need a different kind of pill.
Post # 6
@imamrsbee25: That’s how I felt about sex for the first year or so that I was having it! I was having orgasms, but they were crappy and small! And I had a hard time getting really turned on.
I think it’s just an experience thing! The more sex you have, the more you start to enjoy it!
Post # 7
I’ve had this happen. I have been on the pill for +12 years and some pills will cause me to have a lower libido, others I’m fine on. It’s all about finding what works for you! But if your libido hasn’t come back since you stopped BC, definitely talk to your Dr. I’ve heard it can take up to 3 months for the pill to fully get out of your system, and even longer for your periods to regulate, so thats something to consider.
Post # 8
@pinkrose23: most birth control (hormonal) do lower a woman’s sex drive. an unfortunate and silly side effect.
Post # 9
@BrandNewBride: That’s promising, thanks 🙂
@highschoolhoneys: yes, that’s one of life’s cruel ironies!
@strawbabies: the doctor suggested I try Nuvaring. I tried it in the office and it seems like a good alternative. She said I’d probably still have the lowered libido, but not as bad. I think at this point I’m scared to try anything else hormonal when I may be close to getting the previous hormones out of my system. I still want to take the testosterone to speed things along to getting at least that hormone back in balance.